A note on spherical summation multipliers

Research output: Contribution to journalArticlepeer-review

132 Scopus citations

Abstract

We give a new proof of a theorem of L. Carleson and P. Sjölin on L p -boundedness of spherical summation operators in two variables.

Original languageEnglish (US)
Pages (from-to)44-52
Number of pages9
JournalIsrael Journal of Mathematics
Volume15
Issue number1
DOIs
StatePublished - Mar 1 1973
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on spherical summation multipliers'. Together they form a unique fingerprint.

Cite this